# SDR TRBA201131904

- Difficulty date: October 17, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA BEAM 36 HAS CORROSION.  TREATED AREA AROUND 3 SCREW HOLES INNER SIDE OF CARGO DOOR IAW SRM 51-21-17. PRIMED PAINTED AREA AROUND 3 SCREW HOLES INNER SIDE OF CARGO DOOR IAW SRM  51-21-27.
